Singularités des flots holomorphes. II
Annales de l'Institut Fourier, Volume 50 (2000) no. 3, pp. 1019-1020.
@article{AIF_2000__50_3_1019_0,
     author = {Ghys, \'Etienne and Rebelo, Julio C.},
     title = {Singularit\'es des flots holomorphes. {II}},
     journal = {Annales de l'Institut Fourier},
     pages = {1019--1020},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {50},
     number = {3},
     year = {2000},
     doi = {10.5802/aif.1783},
     zbl = {0938.32019},
     mrnumber = {2001d:32046},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/aif.1783/}
}
TY  - JOUR
AU  - Ghys, Étienne
AU  - Rebelo, Julio C.
TI  - Singularités des flots holomorphes. II
JO  - Annales de l'Institut Fourier
PY  - 2000
DA  - 2000///
SP  - 1019
EP  - 1020
VL  - 50
IS  - 3
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.1783/
UR  - https://zbmath.org/?q=an%3A0938.32019
UR  - https://www.ams.org/mathscinet-getitem?mr=2001d:32046
UR  - https://doi.org/10.5802/aif.1783
DO  - 10.5802/aif.1783
LA  - fr
ID  - AIF_2000__50_3_1019_0
ER  - 
%0 Journal Article
%A Ghys, Étienne
%A Rebelo, Julio C.
%T Singularités des flots holomorphes. II
%J Annales de l'Institut Fourier
%D 2000
%P 1019-1020
%V 50
%N 3
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1783
%R 10.5802/aif.1783
%G fr
%F AIF_2000__50_3_1019_0
Ghys, Étienne; Rebelo, Julio C. Singularités des flots holomorphes. II. Annales de l'Institut Fourier, Volume 50 (2000) no. 3, pp. 1019-1020. doi : 10.5802/aif.1783. http://archive.numdam.org/articles/10.5802/aif.1783/

Cited by Sources: